# SDR ABXA9600149

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9911544507
- Condition: Gouged
- Location: Fs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A CABIN FLOORBEAM GOUGED ON THE LOWER FLANGE AT FS 389 BL 2 R.  REPAIRED FLOORBEAM IAW ABX REA D953-12915-MR.
